Linear functional equations involving finite substitutions

Bessenyei, Mihály and Konkoly, Ágnes and Szabó, Gréta: Linear functional equations involving finite substitutions. Acta scientiarum mathematicarum, (82) 1-2. pp. 71-81. (2017)

[img] Cikk, tanulmány, mű
math_083_numb_001-002_071-081.pdf
Hozzáférés joga: Campus

Download (990kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2017
Volume: 82
Number: 1-2
Page Range: pp. 71-81
ISSN: 0001 6969
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 80-81.
Official URL: http://www.acta.hu
Date Deposited: 2017. Jul. 11. 10:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/48917

Actions (login required)

View Item View Item